# SDR ABXA20230612117

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 88,385 hours, 40,434 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

EXPERIENCED LOSS OF PRESSURIZATION DURING DESCENT INTO KPHX. DESCENDING THROUGH FL270 VIA THE EAGUL6 ARRIVAL A CABIN ALT WARNING OCCURRED. OXYGEN MASKS WERE DONNED AND CHECKLIST WAS ACCOMPLISHED. PRESSURIZATION WAS REGAINED AND FLIGHT RESUMED NORMALLY. NO OTHER ACTION WAS REQUIRED. THE PRESSURIZATION AUTO CONTROLLER WAS SET ON AUTO 2 WHEN LOSS OF PRESSURIZATION OCCURRED. AUTOMATIC SWITCHOVER TO AUTO 1 DID NOT OCCUR. CABIN ALT AUTO 2 WAS DISPLAYED IN STATUS MESSAGE. AIRCRAFT LANDED WITH OUT FURTHER INCIDENT. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE PERFORMED BITE TEST OF AUTOMATIC CABIN PRESSURE CONTROLLERS IAW B767 AMM 21-31-00 NO FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE.
